Yerba mate and Migraine (expanded source)
There is no Migraine reported by people who take Yerba mate yet. This review analyzes which people have Migraine with Yerba mate. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 21, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Migraine when taking Yerba mate?
- Check symptoms - is migraine caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsMigraine and drugs with ingredients of mate.
Limit the study to reports from FDA onlyMigraine and Yerba mate from FDA reports
Yerba mate has active ingredients of mate. (latest outcomes from Yerba mate 9 users)
Migraine (headache) has been reported by people with multiple sclerosis, migraine, birth control, depression, rheumatoid arthritis (latest reports from 88,456 Migraine patients).
Browse all side effects of Yerba matea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with MigraineMigraine
Could your condition cause MigraineMigraine
What would happen?
Questions to the study
On cyclosporine 75mg x 2 daily for 5 weeks, now have migraine going on for third day, usual pk I take for attack not touching it, any advice. Also migraine usually on left side temple, now it on right side temple and around eye?
I started taking B12 100mcg supplement a couple of days ago and started immediately having whole day migraines. I would like to know if this is possible. I am taking about a dozen meds, but I have not had this before and the supplement is the only new pill.
I've suffered migraines off and on throughout life, but for the past few months (which is exactly how long I've been on Prozac) I've been getting *severe* migraines after eating foods with MSG. Is anyone else noticing a correlation?
User reviews to the study
I have had headaches daily for the past 10 years and within the past 6 years they have gotten worse I have a migraine everyday! They tried Topomax which didn't work it made me lose excessive amounts of weight. The migraines rule my life. I don't have the option of not going to work so I battle ...
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
Hello Everyone! I have been trying to figure out what has caused my onset of incredibly painful and frequent migraines in the past couple of years. Luvox is one of the only correlations left un-turned. My doctor has suggested I consider switching. Has anybody else done this and if so to what ...